Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anxiety and depression?

i have been feelng low and crying a lot as i live in turkey we have to pay for health care so went to the chemist for tablets which are cipram took for 6 months then came of them over 1 month gradually my friends have noticed i am muddled there words and think i should start tblets again not sure if i should stay on these tablets or change them

Tue, 15 Jul 2014
Report Abuse
General & Family Physician 's  Response
I appreciate your query on health care magic. The medicine you mentioned is probably escitalopram which is an antidepressant and an Selective serotonin reuptake inhibitor. Ideally they should be started in consultation with a psychiatrist. If you are having the symptoms of low mood, weeping spells, poor concentration, decreased interest in life and sleep/ appetite disturbances you can restart the medicines but continue for 6 months when you feel absolutely fine (not total 6 months ) and then gradually off them. I hope you find this helpful.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

iam 24 year male ihave problem of racing thoughts,headche,high blood pressure,comprehened in readin and learning,neagative thoughts lack of...